Hi, I received my injections on August 16th. My doctor had been out of the country for 6 months. Since I receive my injections every 8 weeks, I got them from a different dr. during that time. They didn't work very well, especially the ones in my eyelids. Anyway this was the first time I'd seen my regular doctor since Dec. I am seeing so much better than before, so the injections seem to be working pretty well so far. My question is this time my eyes have been red, especially my right one and kind of itchy. I went back & they said it was just because of dryness. They checked my eyes out. I usually have trouble with a little dryness but never anything like this time, & I have gotten botox since 94. Both eyes are noticeably red & maybe a little puffy still. Does anyone else have this? I am on a couple of new medications that are very drying & it seems like everything else in my body is dry & am wondering if this is the difference. I hate to complain because I can see so much better than before.
Billie in Kansas where they are forcasting rain tonight.